Association Rule Ontology Matching Approach - Archive ouverte HAL Access content directly
Journal Articles International Journal on Semantic Web and Information Systems Year : 2007

Association Rule Ontology Matching Approach

(1) , (2) , (2)
1
2
Not file

Dates and versions

hal-00461292 , version 1 (04-03-2010)

Identifiers

  • HAL Id : hal-00461292 , version 1

Cite

Jérôme David, Fabrice Guillet, Henri Briand. Association Rule Ontology Matching Approach. International Journal on Semantic Web and Information Systems, 2007, Special Issue on Ontology Matching 3 (2), pp.27-49 ISSN 1552-6283. ⟨hal-00461292⟩
67 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More